American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Russ Woodroofe. An $EL$-labeling of the subgroup lattice. Proc. Amer. Math. Soc. 136 (2008) 3795-3801. MR 2425717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Shareshian and Michelle L. Wachs. $q$-Eulerian polynomials: Excedance number and major index. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 33-45. MR 2300004.
Abstract, references, and article information   
View Article: PDF

[3] Phil Hanlon. Hodge structures on posets. Proc. Amer. Math. Soc. 134 (2006) 1857-1867. MR 2215112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eva Maria Feichtner and Irene Müller. On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005) 999-1006. MR 2117200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Anders Björner, Michelle L. Wachs and Volkmar Welker. Poset fiber theorems. Trans. Amer. Math. Soc. 357 (2005) 1877-1899. MR 2115080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sergey Yuzvinsky. Small rational model of subspace complement. Trans. Amer. Math. Soc. 354 (2002) 1921-1945. MR 1881024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dmitry N. Kozlov. Collapsibility of $\Delta(\Pi_n)/\mathcal{S}_n$ and some related CW complexes. Proc. Amer. Math. Soc. 128 (2000) 2253-2259. MR 1662257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sheila Sundaram and Volkmar Welker. Group actions on arrangements of linear subspaces and applications to configuration spaces . Trans. Amer. Math. Soc. 349 (1997) 1389-1420. MR 1340186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dae San Kim and Patrick Rabau. Action on Grassmannians associated with commutative semisimple algebras . Trans. Amer. Math. Soc. 326 (1991) 157-178. MR 1068929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1